| Catalog Number |
25-1800 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: h3, h6: the reported device was received for evaluation.A visual inspection revealed the device was not returned in original packaging.The anchor is still in the insertion tube.The insertion tube is bent at the distal end.Bio debris is inside the tube and on the anchor.The sutures still run through the cannula to the cleat.The cleat is fully extended.A functional evaluation was performed on the returned device and found the driver can no longer be used to advance the anchor as the spool cleat is fully extended from the body of the handle and the ratchet is locked.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause of the reported event could not be determined since findings cannot lead to a clear cause of the reported event.Factors that can contribute to the identified failures include excessive force on the device, excessive torque on the device, attempted correction of a damaged device, off-axis insertion, improper preparation of the insertion site, or an inadvertent impact event inconsistent with normal use.Based on this investigation, the need for corrective action is not indicated.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that during an arthroscopy procedure, the 1.8mm q fix all suture anchor did not anchor properly and was pulled up upon removal of guide.The procedure was resumed after a non-significant delay, using a similar s+n back up product on an additional bone hole, leaving a void in the patient.A 1.8mm q-fix drill bit was used to prepare the insertion site.Patient is doing well and no further complications were reported.
Additional Manufacturer Narrative
H11: h2: additional information on: a2.